# SDR CA141027010

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spur Gear
- Part number: 0109610221
- Condition: Loose
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NWS DEFECT ONGOING AS OF 8:35 ON 27-OCT-14.  PILOT REPORTS THAT LANDING GEAR DID NOT RETRACT AFTER TAKEOFF, AIR TURN BACK PERFORMED.  WHEN ACFT LANDED, IT WAS DISCOVERED THAT THE NWS WAS INOPERATIVE.  TROUBLESHOOTING REVEALED THE NLG WAS NOT CENTERING THEREFORE INHIBITING THE LANDING GEAR RETRACTION.  FAULT CODES RETRIEVED FROM SCU: EHVS, RVDT 1, RVDT 2, SCU, PHC, PSW.  RVDT RIGGING CHECK PERFORMED, RVDT 1 FOUND TO BE EXTREMELY OUT OF RIG.  MCC RECEIVED INFORMATION THAT IT WAS NOTICED THAT DURING THE NWS AOG ON 9-OCT-14, CLAMPS BETWEEN RVDT AND SPUR GEAR SHOULD BE CHANGED AS A PREVENTATIVE MEASURE, CLAMPS WERE NOT CHANGED.  DUE TO SUSPECTED UNSERVICEABLE CLAMPS BETWEEN RVDTS AND SPUR GEAR, REPLACEMENT OF STEERING FEEDBACK ASSY IN PROGRESS.  THIS AOG WAS AVOIDABLE AND SHOULD HAVE BEEN RESOLVED DURING THE AOG ON 9-OCT-14 WHICH LASTED FOR OVER 72 HOURS.
